메뉴 건너뛰기




Volumn 18, Issue 2, 1999, Pages 175-189

Table rounding problem

Author keywords

Adjacent integer; Check sum; Maximum flow; Minimum cost flow problem; Minimum cut; Rounding; Table

Indexed keywords


EID: 33748739846     PISSN: 02320274     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (4)

References (10)
  • 1
    • 0002877406 scopus 로고
    • On the Factorization of the Complete Uniform Hypergraph
    • A. Hajnal, R. Rado, V. T. Sós (Eds.): Colloquia Math. Soc. János Bolyai, North-Holland
    • BARANYAI, ZS.: On the Factorization of the Complete Uniform Hypergraph. In: A. Hajnal, R. Rado, V. T. Sós (Eds.): Infinite and Finite Sets, Colloquia Math. Soc. János Bolyai, North-Holland, Vol. 10, 1975, pp. 91-107.
    • (1975) Infinite and Finite Sets , vol.10 , pp. 91-107
    • Baranyai, Z.S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.